# SDR ASAA2023022042089

- Difficulty date: February 20, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 36,276 hours, 11,576 cycles
- Engine time: 54,174 hours, 24,444 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Part number: CFM567B27
- Part serial: 874470
- Condition: Vibration
- Location: Left
- Part time: 54,174 hours, 24,444 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING CLIMB JUST PRIOR TO LEVEL OFF, # 1 ENG VIBE. VIBE 4.1 CONSULTED QRH, DURING THIS TIME A/C LEVELED AT FL 340 & THRUST REDUCED. VIBE REDUCED TO 3.0 10 MINUTES LATER VIBE AT 2.5. GROUNDED - YES. REMOVED #1 ENGINE ESN 874470. REF ASA SHOP W/O 1944222.
